Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xtine2220

permanent redness only in areas with acne??!!

Recommended Posts

:redface::redface::redface: is it normal to have redness (that never seems to go away) only in the areas of my face where i have acne? will this go away after i finish, and what types of moisturizers help with this in the meantime. another thing, does anyone know if tane will EVER clear my whiteheads???(closed comedones) these are on my cheeks and have not improved as much as i have hoped for. thanks for any advice! love! :redface:

Share this post


Link to post
Share on other sites

I think its just coincidence that the redness is where you get acne. When my face gets red from tane its on my cheeks, and that isn't where alot of my acne was. I just think cheeks are a very common spot for redness.

As for the whiteheads, be patient. What month are you on? Accutane will pretty much clear up everything, it just takes time.

Share this post


Link to post
Share on other sites

i kinda have the same problem. I have acne and some red marks but i duno if that is the mark that acne had left but hopefully accutane will clear it up. If it is red scarring it will go over months, unfortuanately acne tAkes time, you just have to be patient :whistle::pray:

Share this post


Link to post
Share on other sites

Im guessing you have very mild acne??.... Nobody said Accuntane was a miracle drug...(if they did they were lying or stupid). The worse your acne, the better accutane seems..... unfortunately it can cause some redness. At the moment i have very little acne but my face still looks pretty shit...red and dry and generally horrid. However this way better than before...because before i had pretty bad acne. If you only have mild acne then the (hopefully) temporary side effects may be worse than your acne and theres not really anything you can do about it. As for your whiteheads....accutane should purge your skin of these within the first month or two (depending upon dose). If its been over two months then either something is wrong or they are not whiteheads. My advice is to be patient....as i said, the milder your acne the worse the side effects are likely to seem. Good luck...i think it will be worth it in the long term.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×